Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 497586, 7 pages
http://dx.doi.org/10.1155/2013/497586
Research Article

Properties of Expected Residual Minimization Model for a Class of Stochastic Complementarity Problems

1School of Mathematics, Liaoning University, Liaoning 110036, China
2School of Sciences, Shenyang University, Liaoning 110044, China

Received 31 January 2013; Revised 10 May 2013; Accepted 14 May 2013

Academic Editor: Farhad Hosseinzadeh Lotfi

Copyright © 2013 Mei-Ju Luo and Yuan Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mei-Ju Luo and Yuan Lu, “Properties of Expected Residual Minimization Model for a Class of Stochastic Complementarity Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 497586, 7 pages, 2013. https://doi.org/10.1155/2013/497586.